Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Transversal torus knots

John B Etnyre

Geometry & Topology 3 (1999) 253–268

arXiv: math.GT/9906195

Abstract

We classify positive transversal torus knots in tight contact structures up to transversal isotopy.

Keywords
tight, contact structure, transversal knots, torus knots
Mathematical Subject Classification
Primary: 57M50, 57M25
Secondary: 53C15
References
Forward citations
Publication
Received: 16 June 1999
Accepted: 27 August 1999
Published: 5 September 1999
Proposed: Robion Kirby
Seconded: Yasha Eliashberg, Tomasz Mrowka
Authors
John B Etnyre
Mathematics Department
Stanford University
Stanford
California 94305
USA
http://math.stanford.edu/~etnyre/